It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-27-2011, 04:27 PM   #1
Newbie
(female)
 
Join Date: Nov 2011
Location: Canada
Posts: 2
littlemissvenus HB User
Unhappy Diarrhea after Menstrating!?

Hi here,


As of the past two months, after both periods I've had, I get diarrhea.
I know it's normal to get it during your period, but never I've heard of getting it after. I need ideas of what possibly could be wrong, because the doctors here can't find anything! It gets so bad, that even anti-diarrhea pills don't work for more than a couple of hours.


Just a bit of backlog; I've been sick for the past 10 months now. Started in February, got food poisoning from a subway. Ever since then, I didn't have my period for 6 months, my stools have been changing colours every couple of months. I went from having no gag reflex, to just gagging after drinking water. My stomach does hurt at least once a week as well (I know this all has something to do with why I'm getting diarrhea after menstrating, well that's my gut telling me that). Any possibilities that could be wrong with me!?

 
Old 11-28-2011, 12:37 AM   #2
Senior Member
(female)
 
Vanilla Kiss's Avatar
 
Join Date: Apr 2011
Location: Usa
Posts: 217
Vanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB User
Re: Diarrhea after Menstrating!?

Hi, the reason why a female can have diarrhea is because of the hormonal changes that occur after ovulation and before menses, the bowels can experience cramping and lead to diarrhea. Also the same muscles that are contracting to move the blood and tissue are in the same area as those that control a female's bowels. You are right it is normal and common. Also the hormones that signal the release of the lining of the uterus also signal the gastro system making a female's bowels move more. A sudden, short illness or even a longer illness can cause a female's periods to be delayed. This is usually temporary.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
C-Section Question and Concern-vomiting and diarrhea? manchak99 Women's Health 2 10-20-2010 06:22 AM
Menstration Postpartum troubledinbc Women's Health 0 08-11-2010 11:16 PM
Effect of diarrhea over an hour after taking contraceptive pill? glitter123 Women's Health 0 11-16-2008 04:16 PM
Puking & Diarrhea only in the morning Laura2333 Women's Health 0 10-04-2008 09:56 AM
Diarrhea and very sore rear end!!!! bon608 Women's Health 2 08-12-2008 07:13 AM

Tags
diarrhea, menstrating



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (17), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!